# SDR AALA2020033169014

- Difficulty date: March 19, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N118NN
- Make and model: Airbus A321-231
- Aircraft serial: 6162
- Aircraft time: 19,874 hours, 5,514 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361101300000
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE - FORWARD CABIN WET AREA, DELAMINATED FLOOR PANEL 222EF. REMOVED AND REPLACED FLOOR PANEL 222EF PER SRM A321 53-02-00-300-011 AND IRM 9701.
